Aa
A
A
Close
Avatar universal
HAS THIS HAPPENED TO ANY OF YOU ?
After i stopped taking the birth control pill i missed my period on jan. Well i was supposed to get it on the 28th but i got it till feb/1st it was more of spotting cus there was barely blood but it got heavier the next day with some clots and the 3rd day it was very light pink i had cramps but not that strong , & ive had a misscariage last year .
Cancel
4 Answers
Page 1 of 1
Avatar universal
It can take a little while for your periods to get back to normal after stopping the pill. This is not the case for all women, but some.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
But i stopped taking it around nov. Is it still possible that my period hasnt go back to normal ?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
For some women, it can take up to a year for your cycles to return to normal. Your body has been given hormones for so long, it has to regulate itself back out and that can take a while. If you are still having irregular cycles after 6-12 months, follow up with your GYN.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Oh okay , thank you for taking your time to answer me :D
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Pregnancy: Am I Pregnant? Community Resources